MAUDE Adverse Event Report: Medacta International SA GMK Primary Total Knee System; GMK Tibial Tray Cemented Right S4

Medacta International SA GMK Primary Total Knee System; GMK Tibial Tray Cemented Right S4
Model Number 02.07.1204R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery after 5 months from the primary due to infection.The surgeon revised all the components to match those of the competitor.
 
Additional Manufacturer Narrative
Batch review performed on 23 july 2026 02.07.1204r gmk tibial tray cemented right s4 (k090988) lot.2517450: (b)(4) items manufactured and released on 29 september 2025.Expiration date: 12 september 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.02.12.E0410fr gmk-sphere tibial insert e-cross - flex 4r - 10mm (k202022) lot.2520130: (b)(4) items manufactured and released on 29 august 2025.Expiration date: 31 july 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.02.12.Ka14r gmk spherika femoral component s4+r cemented (k211004) lot.2518172: (b)(4) items manufactured and released on 19 september 2025.Expiration date: 07 september 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK Primary Total Knee System
Common Device Name
GMK Tibial Tray Cemented Right S4
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50005872
Report Number3005180920-2026-00779
Device Sequence Number10457231
Product Code JWH
UDI-Device Identifier07630030819919
UDI-Public07630030819919
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1204R
Device Lot Number2517450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite